MathSciNet Relay Station
MathSciNet bibliographic data
MR238897 (39 #257) 16.49
Martindale, Wallace S., III Prime rings satisfying a generalized polynomial identity. J. Algebra 12 1969 576–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement